Inequalities for quermassintegrals on k-convex domains

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

In this paper, we study the Aleksandrov-Fenchel inequalities for quermassintegrals on a class of non-convex domains. Our proof uses optimal transport maps as a tool to relate curvature quantities of different orders defined on the boundary of the domain.

Original languageEnglish (US)
Pages (from-to)335-377
Number of pages43
JournalAdvances in Mathematics
Volume248
DOIs
StatePublished - Nov 25 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Aleksandrov-Fenchel quermassintegral inequalities
  • K-Convexity
  • Optimal transport maps

Fingerprint Dive into the research topics of 'Inequalities for quermassintegrals on k-convex domains'. Together they form a unique fingerprint.

  • Cite this